The Annals of Probability

On Covering Single Points by Randomly Ordered Intervals

Henry Berbee

Full-text: Open access

Abstract

A strictly increasing, pure jump process with stationary, independent increments hits a single point $r > 0$ with probability 0. Adapting a method of proof, due to Carleson, we obtain a similar result for processes with exchangeable increments. This enables us to solve a regularity problem from game theory concerning probabilities of covering single points by randomly ordered intervals.

Article information

Source
Ann. Probab., Volume 9, Number 3 (1981), 520-528.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994426

Digital Object Identifier
doi:10.1214/aop/1176994426

Mathematical Reviews number (MathSciNet)
MR614638

Zentralblatt MATH identifier
0469.60099

JSTOR
links.jstor.org

Subjects
Primary: 60K99: None of the above, but in this section
Secondary: 90D13 60J75: Jump processes

Keywords
Hitting probabilities of single points Levy measure overshot stopping time

Citation

Berbee, Henry. On Covering Single Points by Randomly Ordered Intervals. Ann. Probab. 9 (1981), no. 3, 520--528. doi:10.1214/aop/1176994426. https://projecteuclid.org/euclid.aop/1176994426


Export citation